# SDR IPXA2019100447535

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 22103201
- Part serial: NSN
- Condition: Gouged
- Location: Nr Press Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN COWL UPPER ACCESS PNL 436BR THE UPPER & LWR ANGLE SUPPORT ARE GOUGED.REMOVED AND REPLACED  PRESSURE RELIEF DOOR ON THE #1 ENG R/FAN COWL IAW A300 AMM 71-13-06-0601 STEP 2B.
